# SDR A6WA201040455

- Difficulty date: June 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RBL 36 ON FS 621.00 PRESSURE BULKHEAD APPROX 2 INCHES ABOVE FIRST ISOLATOR ABOVE FLOOR LINE.  REPAIRED DAMAGED AREA BY INCORPORATION OF REO 601R-53-61-1285, REV B DATED 04/19/10.
